MAUDE Adverse Event Report: HEARTWARE, INC. HEARTWARE VENTRICULAR ASSIST SYSTEM - CONTROLLER 2.0; VENTRICULAR (ASSISST) BYPASS

HEARTWARE, INC. HEARTWARE VENTRICULAR ASSIST SYSTEM - CONTROLLER 2.0; VENTRICULAR (ASSISST) BYPASS
Model Number 1420
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
### investigation of this event is pending and a supplemental report will be sent upon its completion.### medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a data transfer error occurred when downloading the logfiles from the controller to the monitor.Insufficient or incomplete log data was received to generate a report.The controller remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
A supplemental report is being submitted for investigation summary.Product event summary: one (1) controller ((b)(6)) was not returned for evaluation.Review of the manufacturing documentation confirmed that the associated device met all requirements for release.Log file analysis revealed several controller power up events without an associated motor start event were logged on (b)(6) 2026 between 14:42:39 and 15:03:27, as well as four (4) vad disconnect alarms were logged on (b)(6) 2026 at 14:42:46, 14:43:54, 14:44:44, and 15:01:52, indicating that the controller was powered on without the driveline connected.Review of the data log file revealed that the controller was not in use prior to the event date; the first data point was logged on (b)(6) 2026 at 14:45:13, indicating that the controller power up events likely occurred during the initial programming of the controller and/or a controller exchange.As a result, the reported data transfer error could not be confirmed due to insufficient evidence.Based on the available information, there is no evidence to suggest that a malfunction of the autologs report caused or contributed to the reported data transfer error event.The most likely root cause of the reported data transfer error can be attributed to insufficient data in the raw log files to generate an autologs report due to the controller being initially put to use.The most likely root cause of the vad disconnect alarms can be attributed to the controller being powered on without the driveline cable connected.Based on the available information, the most likely root cause of the observed controller power up events can be attributed to the initial programming of the controller prior to the controller being put to use.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HEARTWARE VENTRICULAR ASSIST SYSTEM - CONTROLLER 2.0
Common Device Name
VENTRICULAR (ASSISST) BYPASS
Manufacturer (Section D)
HEARTWARE, INC.
14400 nw 60th ave
miami lakes FL 33014
Manufacturer (Section G)
HEARTWARE, INC.
14400 nw 60th ave
miami lakes FL 33014
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24055185
Report Number3007042319-2026-00035
Device Sequence Number9494560
Product Code DSQ
UDI-Device Identifier00888707007658
UDI-Public(01)00888707007658(17)260131
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P100047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2026
Device Model Number1420
Device Catalogue Number1420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1104 VAD
Patient SexUnknown